# SDR UALA2011041201777

- Difficulty date: April 12, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,118 hours, 21,304 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CABIN AIR DISTRIBUTION DUCT HAS NUMEROUS HOLES AT ROW 5. REPLACED PORTION OF DUCT ASSY BY ROW 5. LEAK CHECKS GOOD. AIRCRAFT INSPECTED AND IS IN A COND FOR SAFE FLIGHT. MAIN DISTRIBUTION DUCT IN CEILING ABOVE ROW 5 APPEARS TO HAVE HOLE OR CRACK ON TOP OF DUCT. RMVD CEILING PNLS FROM ROW 5->8 FOR ACCESS TO OVERHEAD DISTRB DUCT, RMVD CTR VENT CHNL FOR DUCT ACCESS, NEED TO CONTINUE DISASSEMBLY. INSTALLED CTR VENT CHNL. REMOVED ABOUT 44 INCHES OFF THE FWD END OF THE DAMAGED RISER  DUCT. DUCT ON ORDER OSTF Z6835 AND DAMAGED SECTION ROUTED TO SHOP R40563. FOUND NEW DUCT SECTION. CUT TO FIT SEALED EDGES. NEED TO INSTALL ISOLATERS ON BRACKET AND INSTALL DUCT. INSTALLED NEW OVHD DUCT SECTION STA.790 TO STA.835. SECURED ISOLATORS, LOWER JOINT BRACKETS AND APPLIED JOINT TAPE AND EPOXY. NEEDS NOZZLE DIFFUSERS. RPR'D DUCT ASSY AND INSTALLED. DUCT LEAK CHECK GOOD.
